| Model Number |
CDS0601-XTR |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Intracranial Hemorrhage (1891)
| Date of Event |
07/16/2025
Type of Reportable Event
Death
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported that on (b)(6) 2025, a mitraclip procedure was performed to treat functional mitral regurgitation (mr) grade 4+.Patient had dilated cardiomyopathy, left ventricular end-systolic diameter 70mm, and posterior leaflet restriction.A xtr clip was implanted reducing mr to grade 1+.Five days after the procedure (b)(6) 2025, the patient died from cerebral hemorrhage.There were no reported device issue with the xtr or the steerable guide catheter during the initial procedure.Post procedure the clip was reported to remain stable on both leaflets and no tissue damage was observed.The cause of the cerebral hemorrhage was reported to be unknown.
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Based on available information, the reported death appears to be related to intracranial hemorrhage.However, a cause for the reported intracranial hemorrhage could not be determined.The reported patient effect of death and intracranial hemorrhage, as listed in the mitraclip system instructions for use, are known possible complication associated with mitraclip procedures.There is no indication of a product quality issue with respect to manufacture, design, or labeling.
Event or Problem Description